# SDR FDEA202202210340

- Difficulty date: February 21, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN LH SIDE FLOOR WEB LOWER STIFFENER HAS CORROSION ON LOWER SURFACE AT   1EA NUTPLATE LOCATION AT APPROX STA 1680 LBL 55 REMOVED CORROSION AS REQUIRED LH FLOOR WEB STIFFENER LOWER SURFACE,   REMAINING MATERIAL  IS .064", REMOVED .006", ORIGINAL .070" FOUND TO BE WITHIN LIMITS OF   B757-200 SRM 53-60-15-0I GIG 1 DETAIL I AND B757-200 SRM 53-60-15-1A FIG 101 DETAIL VI AND   ST MAE DWG 11864179
